# SDR ZESA20150504001

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N26AP
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 6,260 hours, 6,681 cycles
- Engine: Pwa PW530A
- Engine time: 6,167 hours, 6,547 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Mixer
- Part number: 31H101702
- Condition: Cracked
- Location: Rt Engine
- Part time: 6,167 hours, 6,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, THE EXHAUST NOZZLE, MIXER, WAS NOTICED TO HAVE CRACKS THROUGHOUT.  THE ACFT WAS GNDED & PUT INTO MX.  THROUGH FURTHER INSPECTION WE HAD TO PERFORM A BORESCOPE INSPECTION & A VIBRATION SURVEY TO THE ENG & IT WAS OUT OF LIMITS.  THE BORESCOPE INSPECTION DID NOT FIND ANY DEFECTS.  THEY TRIED TO BALANCE THE FAN SECTION & IT WOULD NOT COME WITHIN LIMITS.  THE LPT SECTION WAS REMOVED & IT WAS DETERMINED TO HAVE BLADE SHIFT.  THE LOW PRESS TURBINE SECTION WAS REPAIRED, REINSTALLED WITH A NEWLY BALANCED FAN.  A VIBRATION SURVEY WAS AGAIN PERFORMED & IT WAS WITHIN LIMITS.  ALL OPERATIONAL CHECKS, ENG PERFORMANCE RUNS WERE PERFORMED & A CHECK FLIGHT TO VERIFY OPERATION.
